# SDR SWAA2025042955262

- Difficulty date: April 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 767+6 RBL 19 ANCHOR NUTS ON LOWER SIDE OF FRAME CORRODED MARKED<[01] REMOVED AND REPLACED ACB INTERCOSTAL BS 767 T0 BS 787 RBL 19 IAW SRM 51-40-02-0G-0 AND DWG#146A0081
